# SDR FOTR2021700653

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Part time: 62,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) FUSELAGE CABIN INTERIOR, HAS CRACK INDICATION ON SHEARTIE, STR 8R BS 1130. REMOVED FASTENERS AT FUSELAGE FRAME IN MAIN CABIN BS 1130 STR 8R IAW SRM 51-30-2. C/W HFEC INSP IAW NDTM 51-00-00, FIG 23, PART 6. NO CRACKS NOTED. CUT SHEARTIE DIMENSION 6.2' X .2" IAW SRM 53-10-4, FIG 11.  FABRICATED SHEARTIE REPAIR FROM 7075-0 .080 PO 900327, DIMENSION 3.5" X 6.2" IAW SRM 53-10-4, FIG 11. HEATED TREATED PART FROM 7075-0 TO 7075-T6 IAW REPORT 2-37153-801A. PARTS LOCATED AND DRILLED AT BS 1130 STRI 8R IAW SRM 51-30-5 AND 51-30-6. PARTS TREATED AND PRIMED IAW SRM 51-10-2.  SHEARTIE AND SHEARTIE SUPPORT ANGLE INSTALLED IAW SRM 51-30-2 AND 53-10-4, FIG 11.
